# SDR ABXA9801153

- Difficulty date: October 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46122
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 9755297
- Condition: Cracked
- Location: Ws 454
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE, INBOARD OF STATION XW454 RIB, VERTICAL ANGLE CRACKED AT LOWER END.  REPAIRED IAW DC8 SRM 51-1-21, 51-3-0 AND DWG 9755297.
